# SDR SWAA2013100921046

- Difficulty date: October 1, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 59,041 hours, 48,011 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65448917
- Part serial: 5640
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH FLAPS 0-15 WE NOTICED THE AILERONS BINDING.  WITH THE AUTOPILOT ENGAGED THE AUTOPILOT WOULD NOT ROLL MORE THAN 10 DEGREES WHEN THE LOC CAPTURED.  THE AUTOPILOT ROLL MODE WAS DISCONNECTED WITH THE ROLL MODE IN CLOCKWISE THE AILERONS WERE BINDING AIRSPEED WAS 185 & FLAPS 5 PROBLEM SEEMED TO GO AWAY WITH FLAPS UP OR BEYOND 15.  R & R LT WW FLIGHT CONTROL HYDRAULIC MODULAR PACKAGE IAW MM.
